MathSciNet Relay Station
MathSciNet bibliographic data
MR388242 (52 #9079) 52A05 (54E40)
Loveland, L. D.; Valentine, J. E. Characterizing a circle with the double midset property. Proc. Amer. Math. Soc. 53 (1975), no. 2, 443–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement